I had sexual intercourse with my partner and he did not use protection, I took the morning after pill (Plan B) the very next day and 2 days latter i was bleeding. The bleed went away after 4 days, it is has now been about 3 weeks and a half and i'm 2 days late in my period, I've been feeling fine until now... I've been dizzy and with very little appetite. Could i possibly be pregnant?
It is possible but more unlikely than likely. Plan b is about 80% effective so there is still a 20% chance for pregnancy. It is too early for symptoms though. Your body wouldnt realize it is pregnant yet. This is your mind making you symptomatic. Plan b often delays your period, especially since you did have a light bleed after you took it. Give it a couple more weeks and if your period hasnt shown up by then, go ahead and test for pregnancy. You should think about getting on a reliable form of protection. If you keep having unprotected sex, sooner or later your luck will run out and you will become pregnant. If you dont want to get pregnant, you should think about getting on regular daily birth control pills which are more like 98-99.9% effective against pregnancy.
hi jessy i have been having the same symptoms that you had. may i ask about what happened? im still anxiously waiting for my next period
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2015 • 1 answer
Updated 17 Oct 2018 • 1 answer
Updated 24 Aug 2016 • 3 answers
Updated 16 Jun 2017 • 1 answer
Updated 5 Feb 2018 • 1 answer